Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Can Sinarest affect menstrual cycle?

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Excellent
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4822 Questions
Question
Hello Doctor ,

I was down with cold couple of days back and I had taken almost 12 tablets of sinarest i.e 2 times a day for 6 days. Now my menstrual cycle is delayed. Could this be a reason?

Thanks
Wed, 16 May 2018 in Pregnancy
 
 
Answered by Dr. Deepti Verma 2 hours later
Brief Answer:
Sinarest unlikely to delay the periods

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Delayed periods can be due to Pregnancy, stress or hormonal disturbance like hypothyroidism, hyperprolactinemia or polycystic ovarian syndrome.
Sinarest is unlikely to delay the periods.
I will suggest you to get a urine pregnancy test, if there is any chance of pregnancy.
If no chance is there or the test is negative, you can wait for another 5-7 days for the periods.
If the periods are still not there, then get thyroid and prolactin levels checked.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Follow-up: Can Sinarest affect menstrual cycle? 1 hour later
Thanks a lot doctor for inputs
 
 
Answered by Dr. Deepti Verma 34 minutes later
Brief Answer:
Happy to help

Detailed Answer:
Hi dear,
I am happy to have helped you.
You can get back to me anytime by asking a direct question to me on this site.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor